# SDR 08FDEA04242

- Difficulty date: October 6, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69184251
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL 25 BS 560-720. FOUND CORROSION ON SEAT TRACK OUT OF LIMITS. REMOVED SEAT TRACK AND FABRICATED 2 SECTIONS, SPLICE ANGLELS AND 2 STRAPS IAW SRM 53-10-5. INSTALLED REPAIR PARTS IAW SRM 53-10-5.
